Skip to Main content Skip to Navigation
Journal articles

Finite Open-world Query Answering with Number Restrictions

Antoine Amarilli 1, 2 Michael Benedikt
2 DIG - Data, Intelligence and Graphs
LTCI - Laboratoire Traitement et Communication de l'Information
Complete list of metadatas

https://hal.archives-ouvertes.fr/hal-02941917
Contributor : Antoine Amarilli <>
Submitted on : Thursday, September 17, 2020 - 2:20:31 PM
Last modification on : Wednesday, September 30, 2020 - 8:54:13 AM

Links full text

Identifiers

Relations

  • has part hal-01190580 - conference version of this journal article

Citation

Antoine Amarilli, Michael Benedikt. Finite Open-world Query Answering with Number Restrictions. ACM Transactions on Computational Logic, Association for Computing Machinery, 2020, 21 (4), pp.1-73. ⟨10.1145/3365834⟩. ⟨hal-02941917⟩

Share

Metrics

Record views

14